# SDR DALA2016103007940

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 69,300 hours, 51,691 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE AIRCRAFT WOULD NOT PRESSURIZE. ZERO PRESSURE ON BOTH PACK PRESSURE INDICATORS. NO MODE LIGHT ON TRP. AIR RETURN TO KSDF REQUIRED. WHILE AIRBORNE OUTFLOW VALVE WAS FULLY CLOSED WITH FLOW LIGHT ON PRESSURIZATION PANEL. NO FAULT LIGHTS ON EOAP. VERIFIED BOTH PACK SWITCHES WERE ON. AIR CONDITIONING  SHUTOFF SWITCH TO OVERRIDE DID NOT HELP. NO AIRFOIL OR ENGINE ANTI-ICE WAS SELECTED ON.  PERFORMED BOTH LEFT AND RIGHT PNEUMATIC HEALTH CHECKS PER WORK CARD 2120-2258 AND 2120-2277. ALL CHECKS WERE NORMAL. (LP# 8634350)
